# SDR CALA2012040400227

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC151710627075T
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT BS 500C BETWEEN S-8L AND S9L.  FABRICATED AND INSTALLED REPAIR ANGLES A, B COLD WORKED HOLES, REF EA 5310-04716 REV C OPERATION 02.
